# SDR ABXA20140827268

- Difficulty date: August 27, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Part number: 114T022321
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT WING LE UPPER CHORD JUST INBD OF RIB THAT IS OTBD OF NR 5 SLAT OTBD CONTROL ROD WING LES.  BLENDED AREA FOUND TO BE OUT OF LIMITS.  REPAIRED AREA IAW REA B657-61127.  REINSTALLED RIG IAW SRM 51-40-02.  REMOVED PLASTIC PROTECTIVE COVERING AS REQUIRED.  IDENTIFIED PARTS IAW EA B657-61127.  SDR INFO CORRODED L2, PN 114T0223-21, SN NSN, PART NAME SPLICE PLATE, FS & BS LOC ON ACFT LES 208.10 TO 510.  ACFT WAS GNDED.
